MathSciNet Relay Station
MathSciNet bibliographic data
MR975648 (90b:08007) 08B05 (03C05 03C40)
Hébert, M.; McKenzie, R. N.; Weaver, G. E. Two definability results in the equational context. Proc. Amer. Math. Soc. 107 (1989), no. 1, 47–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement